BibTeX record: journals/jda/Binkele-RaibleF10

download as .bib file

@article{DBLP:journals/jda/Binkele-RaibleF10,
  author    = {Daniel Binkele{-}Raible and
               Henning Fernau},
  title     = {A new upper bound for Max-2-SAT: {A} graph-theoretic approach},
  journal   = {J. Discrete Algorithms},
  year      = {2010},
  volume    = {8},
  number    = {4},
  pages     = {388--401},
  url       = {http://dx.doi.org/10.1016/j.jda.2010.06.001},
  doi       = {10.1016/j.jda.2010.06.001},
  timestamp = {Tue, 16 Sep 2014 03:01:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jda/Binkele-RaibleF10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}